# SDR HNAA0700130

- Difficulty date: June 28, 2007
- Submitted: June 30, 2007
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 35,826 hours, 40,454 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW SELECTED GEAR DOWN AND GOT THREE RED LIGHTS.  DIVERTED THE LANDING AND TRIED THE ALTERNATE GEAR EXTENSION, WHICH BROUGHT THE LANDING GEAR DOWN WITH 3 GREEN LIGHT.  INSP INHIBIT SWITCH, L/G SELECTOR VALVE C/P AND WIRING, NO DEFECTS NOTED.  REMOVED AND REPLACED L/G SELECTOR HANDLE.  CYCLED GEAR TEN TIMES.  CHECKED MEMORY ON PSEU, NO FAULTS.  OPS CHECK GOOD.
